| Model Number |
CI-1500-01 |
| Medical Device Problem Codes |
Expulsion (2933); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced electrode extrusion.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed sliced silicone overmold on the top and bottom covers, as well as a severed electrode.This is believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical test performed.This device was explanted for medical reasons.The device passed the tests performed.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.